# SDR N6WA2022051901

- Difficulty date: May 18, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N565GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10087
- Aircraft time: 42,435 hours, 31,914 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA05
- Part serial: 728
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INBD GND SPLRS/INBD FLT SPLRS/INBD SPLRNS/STAB FAULT/STAB CH 1 INOP/RUDDER LIMIT FAULT. REMOVED AND REPLACED SSCU # 1 IAW CRJ 550 AMM 27-61-05. OPS CHECK GOOD IAW CRJ 550 AMM 27-61-05-740-801.
